Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Essentially Hermitian operators in $ B(L\sb{p})$

Authors: G. D. Allen, D. A. Legg and J. D. Ward
Journal: Proc. Amer. Math. Soc. 80 (1980), 71-77
MSC: Primary 47B15
MathSciNet review: 574511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that on $ {L_p}[0,1]$ all bounded linear operators which are Hermitian in the Calkin algebra $ B({L_p})/C({L_p})$, must be of the form ``Hermitian plus compact". That is, essentially Hermitian operators have the form, real multiplier plus compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15

Retrieve articles in all journals with MSC: 47B15

Additional Information

PII: S 0002-9939(1980)0574511-X
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia